# SDR USAA2011103100005

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,681 hours, 38,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE IN-THE-SEAT EXIT LIGHT AT ROW 12, AIRCRAFT LEFT, IS BROKEN.  MAINTENANCE SECURED THE EMERGENCY EXIT LIGHT AT ROW 12, AIRCRAFT LEFT.  OK FOR SERVICE.
